# SDR IPXA3578063

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 22,074 hours, 13,644 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 148N840242
- Condition: Corroded
- Location: Bs 1885.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, APU COMPARTMENT FWD BULKHEAD HAS A CORRODED STIFFENER JUST BELOW LIGHT SWITCH.  REMOVED, FABRICATED AND INSTALLED NEW STIFFENER.
